Annali di Matematica Pura ed Applicata

, Volume 92, Issue 1, pp 13–22 | Cite as

Dirichlet problem for a class of linear second order elliptic partial differential equations with discontinuous coefficients

  • Maurizio Chicco
Article

Summary

I give a sufficient condition in order that a Dirichlet problem is solvable in H 2 (Ω) for a class of linear second order elliptic partial differential equations. Such a class includes some particular cases for which the result is known.

Keywords

Differential Equation Partial Differential Equation Dirichlet Problem Elliptic Partial Differential Equation Discontinuous Coefficient 

Sunto

Si prova una condizione sufficiente affinchè un problema di Dirichlet sia risolubile in H 2 (Ω) per una classe di equazioni differenziali alle derivate parziali lineari ellittiche del secondo ordine. Tale classe comprende alcuni casi particolari per i quali il risultato è noto.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    R. Caccioppoli,Limitazioni integrali per le soluzioni di una equazione ellittica alle derivate parziali, Giorn. Mat. Battaglini, (4)4 (1951), pp. 186–212.MathSciNetGoogle Scholar
  2. [2]
    S. Campanato,Un risultato relativo ad equazioni ellittiche del secondo ordine di tipo non variazionale, Ann. Scuola Norm. Sup. Pisa, (3)21 (1967), pp. 701–707.MATHMathSciNetGoogle Scholar
  3. [3]
    M. Chicco,Equazioni ellittiche del secondo ordine di tipo Cordes con termini di ordine inferiore, Ann. Mat. Pura Appl., (4)85 (1970), pp. 347–356.MATHMathSciNetGoogle Scholar
  4. [4]
    M. Chicco,Sulle equazioni ellittiche del secondo ordine a coefficienti continui, Ann. Mat. Pura Appl., (4)88 (1971), pp. 123–133.MATHMathSciNetGoogle Scholar
  5. [5]
    N. Dunford -J. T. Schwartz,Linear operators, New York, Interscience (1958).MATHGoogle Scholar
  6. [6]
    E. Gagliardo,Proprietà di alcune classi di funzioni in più variabili, Ricerche Mat.,7 (1958), pp. 102–137.MATHMathSciNetGoogle Scholar
  7. [7]
    M. G. Kreĩn -M. A. Rutman,Linear operators leaving invariant a cone in a Banach space, Amer. Mat. Soc. Transl., (1)10 (1962), pp. 199–235.Google Scholar
  8. [8]
    O. A. Ladyzhenskaya -N. N. Ural'tseva,Linear and quasilinear elliptic equations, New York, Academic Press (1968).MATHGoogle Scholar
  9. [9]
    C. Miranda,Sulle equazioni ellittiche del secondo ordine di tipo non variazionole a coefficienti discontinui, Ann. Mat. Pura Appl., (4)63 (1963), pp. 353–386.MATHMathSciNetGoogle Scholar
  10. [10]
    M. H. Protter -H. F. Weinberger,On the spectrum of general second order operators, Bull. Amer. Math. Soc.,72 (1966), pp. 251–255.MathSciNetCrossRefMATHGoogle Scholar
  11. [11]
    M. H. Protter -H. F. Weinberger,Maximum principles in differential equations, Prentice Hall, Englewood Cliffs (1968).Google Scholar
  12. [12]
    G. Talenti,Sopra una classe di equazioni ellittiche a coefficienti misurabili, Ann. Mat. Pura Appl., (4)69 (1965), pp. 285–304.MATHMathSciNetGoogle Scholar

Copyright information

© Nicola Zanichelli Editore 1972

Authors and Affiliations

  • Maurizio Chicco
    • 1
  1. 1.Genova

Personalised recommendations